Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 14, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Mar 6, 2017, 8:49 PM CST for Labette County, Montgomery County, Neosho County, Kansas. It was in force for 56 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2017, 8:49 PM CST (02:49 UTC)
- Expired
- Mar 6, 2017, 9:45 PM CST
- In force
- 56 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Labette County, KS, Montgomery County, KS, Neosho County, KS
The radar
The Tulsa radar (KINX), 114 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 8:52 PM CST | HAIL 0.88 | 1 S Caney, KS | |
| Mar 6, 8:54 PM CST | TSTM WND GST 75 | Independence, KS | |
| Mar 6, 8:56 PM CST | TSTM WND GST 65 | 4 N Dearing, KS | |
| Mar 6, 8:58 PM CST | HAIL 1 | 1 Sse Caney, KS | |
| Mar 6, 8:59 PM CST | TSTM WND GST 65 | Cherryvale, KS | LAW ENFORCEMENT REPORTED 65 MPH WINDS AND QUARTER SIZE HAIL. |
| Mar 6, 9:05 PM CST | TSTM WND GST 67 | Coffeyville, KS | |
| Mar 6, 9:25 PM CST | TSTM WND DMG | 7 W Edna, KS | TREE DOWN BLOCKING ROADWAY. |
| Mar 6, 9:25 PM CST | TSTM WND DMG | 7 W Edna, KS | |
| Mar 6, 9:27 PM CST | TSTM WND DMG | Labette, KS | REPORT OF A HOUSE PARTIALLY COLLAPSED ALONG WITH ROOF BLOWN OFF OF A MACHINE SHED NEAR LABETTE. ALSO REPORTS OF NUMEROUS TREES DOWN IN THIS LOCATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 6:51 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 629 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 542 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.2
The text
As transmitted.
860
WUUS53 KICT 070249
SVRICT
KSC099-125-133-070345-
/O.NEW.KICT.SV.W.0014.170307T0249Z-170307T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
849 PM CST MON MAR 6 2017
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Labette County in southeastern Kansas...
Southern Neosho County in southeastern Kansas...
Southeastern Montgomery County in southeastern Kansas...
* Until 945 PM CST
* At 849 PM CST, severe thunderstorms were located along a line
extending from Galesburg to near Tyro, moving northeast at 110 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Parsons, Coffeyville, Independence, Cherryvale, Caney, Oswego,
Chetopa, Altamont, Edna, Dearing, Mound Valley, Tyro, Liberty,
Bartlett, Labette, Parsons Tri City Airport, Angola, Dennis, Big
Hill Lake and Independence Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for southeastern
Kansas.
LAT...LON 3700 9597 3739 9553 3740 9509 3738 9508
3700 9508
TIME...MOT...LOC 0249Z 245DEG 96KT 3746 9537 3702 9587
HAIL...1.00IN
WIND...70MPH
$$
MCGUIRE4 follow-up statements
138
WWUS53 KICT 070253
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
853 PM CST MON MAR 6 2017
KSC099-125-133-070345-
/O.CON.KICT.SV.W.0014.000000T0000Z-170307T0345Z/
Labette KS-Neosho KS-Montgomery KS-
853 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR LABETTE...SOUTHERN NEOSHO AND SOUTHEASTERN MONTGOMERY COUNTIES...
At 853 PM CST, severe thunderstorms were located along a line
extending from near Galesburg to Tyro, moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Parsons, Coffeyville, Independence, Cherryvale, Caney, Oswego,
Chetopa, Altamont, Edna, Dearing, Mound Valley, Tyro, Liberty,
Bartlett, Labette, Parsons Tri City Airport, Angola, Dennis, Big Hill
Lake and Independence Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for southeastern
Kansas.
LAT...LON 3700 9597 3739 9553 3740 9509 3738 9508
3700 9508
TIME...MOT...LOC 0253Z 266DEG 47KT 3742 9536 3702 9580
HAIL...1.00IN
WIND...70MPH
$$
MCGUIRE214
WWUS53 KICT 070320
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
920 PM CST MON MAR 6 2017
KSC133-070330-
/O.CAN.KICT.SV.W.0014.000000T0000Z-170307T0345Z/
Neosho KS-
920 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NEOSHO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 300 AM CST for southeastern
Kansas.
LAT...LON 3700 9508 3700 9580 3733 9552 3739 9517
3738 9508
TIME...MOT...LOC 0320Z 250DEG 50KT 3713 9547
$$
KSC099-125-070345-
/O.CON.KICT.SV.W.0014.000000T0000Z-170307T0345Z/
Labette KS-Montgomery KS-
920 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR LABETTE AND SOUTHEASTERN MONTGOMERY COUNTIES...
At 920 PM CST, a severe thunderstorm was located 6 miles southwest of
Mound Valley, or 10 miles southeast of Cherryvale, moving east at 60
mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Parsons, Coffeyville, Cherryvale, Oswego, Chetopa, Altamont, Edna,
Dearing, Mound Valley, Liberty, Bartlett, Labette, Parsons Tri City
Airport, Angola, Big Hill Lake and Coffeyville Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for southeastern
Kansas.
LAT...LON 3700 9508 3700 9580 3733 9552 3739 9517
3738 9508
TIME...MOT...LOC 0320Z 250DEG 50KT 3713 9547
HAIL...1.25IN
WIND...70MPH
$$
MCGUIRE856
WWUS53 KICT 070337
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
937 PM CST MON MAR 6 2017
KSC125-070347-
/O.CAN.KICT.SV.W.0014.000000T0000Z-170307T0345Z/
Montgomery KS-
937 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area.
A tornado watch remains in effect until 300 AM CST for southeastern
Kansas.
LAT...LON 3700 9508 3700 9551 3739 9517 3738 9508
TIME...MOT...LOC 0337Z 254DEG 71KT 3717 9511
$$
KSC099-070345-
/O.CON.KICT.SV.W.0014.000000T0000Z-170307T0345Z/
Labette KS-
937 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR SOUTHEASTERN LABETTE COUNTY...
At 937 PM CST, a severe thunderstorm was located over Oswego, moving
east at 80 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Oswego, Chetopa, Altamont, Edna, Bartlett and Labette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for southeastern
Kansas.
LAT...LON 3700 9508 3700 9551 3739 9517 3738 9508
TIME...MOT...LOC 0337Z 254DEG 71KT 3717 9511
HAIL...1.00IN
WIND...60MPH
$$
MCGUIRE180
WWUS53 KICT 070346
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
946 PM CST MON MAR 6 2017
KSC099-070355-
/O.EXP.KICT.SV.W.0014.000000T0000Z-170307T0345Z/
Labette KS-
946 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LABETTE COUNTY
HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and will exit the warned area in the next several minutes.
Therefore, the warning has been allowed to expire.
A tornado watch remains in effect until 300 AM CST for southeastern
Kansas.
LAT...LON 3700 9508 3700 9551 3739 9517 3738 9508
TIME...MOT...LOC 0345Z 245DEG 96KT 3726 9487
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:27 PM CST, 3 hours 22 minutes earlier.
Area forecast discussion, Mar 6, 5:27 PM CST, 3 hours 22 minutes before
Area Forecast Discussion National Weather Service Wichita KS 527 PM CST Mon Mar 6 2017 .SHORT TERM...(This evening through Thursday night) Issued at 301 PM CST Mon Mar 6 2017 The cap was currently being breach across eastern Nebraska which was in closer proximity to the upper PV wave/cooler air aloft. Storms will eventually develop southward into eastern Kansas later this afternoon/evening once the cooler air aloft moves over the unstable low-level airmass. Storm initiation for our area looks to be east the Kansas turnpike which will quickly race eastward. There is a small window for a few tornadoes over southeast Kansas if a storm can remain discrete. Otherwise we are expecting the storms to quickly evolve into a line of storms as the cold front over takes the initiating surface trough axis. Once this happens the risk will be mainly damaging winds and large hail. On Tuesday, deep mixing will give way to dry adiabatic lapses rates in the 1000-850mb layer and allow stronger northwest winds aloft to mix down to the surface in the afternoon. This will result in strong winds again but not quite as strong as today, however central Kansas could reach wind advisory levels and will hoist a headline for that area. The combination of dry air and gusty winds will elevate the grassland fire risk again for Tuesday afternoon. See fire weather section below for more details. Dry weather conditions are expected for Tuesday and Wednesday Models show elevated moisture returning northward across Oklahoma towards eastern Kansas for late Wednesday night into Thursday. This looks to spark off some elevated storms for Thursday afternoon/evening over southeast Kansas into Missouri. .LONG TERM...(Friday through Monday) Issued at 301 PM CST Mon Mar 6 2017 An active upper level northwest flow regime will be in place across Kansas for this period with a couple more pronounced weather systems moving across the central plains. Cooler air will back door its way across Kansas from the northeast on Friday in the wake of the Thursday upper wave, and become re-enforced for the weekend in the wake of a second stronger upper level wave for Saturday. This second system looks to increase the rain chances for mainly Friday night into Saturday while it races through the northwest flow regime aloft. Long range models show a third upper level wave racing across the region for Sunday night into Monday but differ on the positioning of this system which would affect possible precipitation chances, therefore confidence is not as high for days 6/7 and will keep precipitation chances lower. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 524 PM CST Mon Mar 6 2017 Very strong winds will ahead and behind the front will continue into the late evening hours. Meanwhile thunderstorms will develop along the cold front and race eastward across southeast Kansas this evening. A few strong to severe storms will be possible and could affect the CNU TAF site later this evening. Otherwise winds will decrease later tonight and then increase again for tomorrow with mainly a west direction. && .FIRE WEATHER... Issued at 301 PM CST Mon Mar 6 2017 Winds will remain extremely strong and gusty for this afternoon into the evening hours with a red flag warning in effect until 8pm. Meanwhile a strong cold front will race across the region tonight with winds switching to the northwest. Strong gusty northwest winds will combine with dry air and elevate the grassland fire risk once again on Tuesday. Very high to extreme fire levels are expected and a red flag warning has been hoisted for much of the region on late Tuesday morning through the afternoon. Very high grassland fire danger will affect the region again on Wednesday as the winds switch back around to the south. The weather pattern will be changing for Thursday into the weekend which will lower the risk for fire weather across the region. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 33 65 35 70 / 10 0 0 0 Hutchinson 31 65 32 70 / 10 0 0 0 Newton 33 64 34 69 / 10 0 0 0 ElDorado 34 63 35 70 / 10 0 0 0 Winfield-KWLD 35 64 36 71 / 10 0 0 0 Russell 27 65 29 70 / 0 0 0 0 Great Bend 28 66 30 71 / 0 0 0 0 Salina 31 64 31 70 / 0 0 0 0 McPherson 30 64 31 69 / 10 0 0 0 Coffeyville 37 65 34 71 / 70 0 0 0 Chanute 36 63 33 70 / 70 0 0 0 Iola 36 63 34 70 / 60 0 0 0 Parsons-KPPF 37 64 34 71 / 70 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM CST this evening for KSZ032-033- 047>053-067>072-082-083-091>096-098>100. Wind Advisory until 8 PM CST this evening for KSZ032-033-047>053- 067>072-082-083-091>096-098>100. Red Flag Warning from 11 AM to 6 PM CST Tuesday for KSZ032-033- 047>053-067>072-082-083-094>096. Wind Advisory from 11 AM to 6 PM CST Tuesday for KSZ032-033-048- 049. && SHORT TERM...CDJ LONG TERM...CDJ AVIATION...CDJ FIRE WEATHER...CDJ
Hazardous weather outlook, Mar 6, 8:05 PM CST, 44 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 805 PM CST Mon Mar 6 2017 KSZ032-033-047>053-067>072-082-083-091>096-098>100-080215- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 805 PM CST Mon Mar 6 2017 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Severe thunderstorms with damaging winds up to 70 mph and large hail up to two inches in diameter will be possible, mainly for locations east of the Kansas turnpike. In addition there is also a chance for a few brief tornadoes over southeast Kansas. Extreme grassland fire danger and very strong winds will exist across the entire area through the late evening hours. Please refer to the Red Flag Warning and wind advisory that are in effect. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The combination of strong gusty northwest winds and dry air will create very high to extreme grassland fire danger levels on Tuesday afternoon. Please see latest red flag warning and wind advisory products for more details. Very high grassland fire danger will be possible again for much of the area on Wednesday afternoon. The weather pattern will become more active later this week with scattered thunderstorms possible Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, Mar 6, 7:40 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
740 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG EL DORADO 37.82N 96.86W
03/06/2017 BUTLER KS EMERGENCY MNGR
DAMAGE TO RESIDENCE ON SOUTH SIDE OF EL DORADO.
SCREENED-IN PORCH TORN OFF.
&&
RBLLocal storm report, Mar 6, 8:01 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
801 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND GST 8 N YATES CENTER 37.99N 95.74W
03/06/2017 E70 MPH WOODSON KS TRAINED SPOTTER
&&
RBLSpecial weather statement, Mar 6, 8:27 PM CST, 22 minutes before
Special Weather Statement National Weather Service Wichita KS 827 PM CST MON MAR 6 2017 KSZ071-072-095-096-070300- Wilson KS-Woodson KS-Neosho KS-Allen KS- 827 PM CST MON MAR 6 2017 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Central Wilson County in southeastern Kansas... Eastern Woodson County in southeastern Kansas... Neosho County in southeastern Kansas... Allen County in southeastern Kansas... * Until 900 PM CST * At 825 PM CST...National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Bronson to near Altoona...and moving east at 85 mph. hail up to the size of nickels...and wind gusts up to 50 mph will be possible with these storms. * Locations impacted include... Chanute, Iola, Fredonia, Humboldt, Yates Center, Erie, St. Paul, La Harpe, Gas, Moran, Thayer, Altoona, Buffalo, Neosho Falls, Savonburg, Elsmore, Benedict, Stark, Earlton and Mildred. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issues by the National Weather Service. && A tornado watch remains in effect until 300 AM CST for southeastern Kansas. LAT...LON 3749 9595 3803 9567 3804 9508 3747 9509 TIME...MOT...LOC 0227Z 253DEG 75KT 3794 9507 3753 9571 MCGUIRE
Local storm report, Mar 6, 8:32 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
832 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL 5 SE SEDAN 37.08N 96.12W
03/06/2017 E1.00 INCH CHAUTAUQUA KS TRAINED SPOTTER
&&
RBLLocal storm report, Mar 6, 8:47 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
847 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST INDEPENDENCE 37.23N 95.71W
03/06/2017 E60 MPH MONTGOMERY KS TRAINED SPOTTER
&&
RBLLocal storm report, Mar 6, 8:48 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
848 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST IOLA 37.93N 95.40W
03/06/2017 M72 MPH ALLEN KS AWOS
MEASURED 72 MPH WIND GUST AT THE IOLA AIRPORT.
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:20 PM CST | Severe Thunderstorm Warning | ICT | Chase | 40 min |
| Mar 6, 6:33 PM CST | Severe Thunderstorm Warning | ICT | Butler, Chase, Elk, Greenwood | 57 min |
| Mar 6, 7:29 PM CST | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson, Woodson | 61 min |
| Mar 6, 8:00 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk, Montgomery, Wilson | 60 min |
| Mar 6, 8:20 PM CST | Tornado Warning | ICT | Chautauqua | 23 min |
| Mar 6, 8:27 PM CST | Special Weather Statement | ICT | Allen, Neosho, Wilson | 33 min |
| Mar 6, 8:45 PM CST | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson | 33 min |
| Mar 6, 8:57 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery, Wilson | 8 min |
| Mar 7, 3:50 PM CST | Fire Weather Watch | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 14 more | 11 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.